# SDR ASOA201201237

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 17,971 hours, 15,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKED AT MACHINE FITTING (LINTEL FITTING) AT CARGO DOOR CUTOUT.   REPAIRED IAW REO 601R-53-61-1230, REV C.
